# SDR SWAA053850

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 4,820 hours, 2,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS TRACK COVER BROKEN AT ROW 13 ABC.  REMOVED AND REPLACED COVER PER MM.
